The Vestibular Disorders Support Community
Read our welcome post, user support wiki & visit our member recommended products page

Do you get a bad reaction from painkillers?

like Ibuprofen? thanks!

No I do not. What kind of reactions are you getting, exactly?

Paracetamol would always make my sick headaches worse as a teenager. I insisted on Aspirin and only ever As;irin. As I’m a Silent Migraineur I never took any painkillers during vestibular attacks not for over 12 years not realising that the head pressure was a ‘headache’ and might respond. I just suffered through it. Noticed however whilst having had to take painkillers for other conditions since being on preventatives Aspirin might help a bit but increase tinnitus and Paracetamol and Ibrufen (only ever braved it and took one dose last week) appear to give me blurry vision. Also noticed this has been worse since I increased the preventives. Also think I can see connection between taking painkillers and them decreasing the effectiveness of the preventatives unless of course it was the added stress impact of ‘the other condition’ causing that.